Uniform approximations by Fourier sums on the sets of convolutions of periodic functions of high smoothness / Serdiuk, A., Stepaniuk, T. (2023)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2023, 75 (4))

Serdiuk A., Stepaniuk T.
Uniform approximations by Fourier sums on the sets of convolutions of periodic functions of high smoothness


Download publication will be available after 05/01/2025 р., in 320 days

Cite:
Serdiuk, A., Stepaniuk, T. (2023). Uniform approximations by Fourier sums on the sets of convolutions of periodic functions of high smoothness. Ukrainian Mathematical Journal, 75 (4), 542-567. http://jnas.nbuv.gov.ua/article/UJRN-0001402797 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209